# SDR REXA200500127

- Difficulty date: October 1, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 8021
- Aircraft time: 6,742 hours, 5,939 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 1195
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS FAILED ON APPROACH AT 0 WHEN SELECTED TO 20.
